# SDR HNAA2019111100353

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 45,929 hours, 43,079 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MDIS  628     21-01  2233072  10NOV19  PHL  CLOSE
      F/A REPORTS THAT SHE HEARD A CRACKLING NOISE INSIDE
      THE WARDROBE AREA AND THAT SEEMS TO BE A FAINT BURNING SMELL
FACT  10NOV19  21:22  PHL
            REMOVED BOTH PANELS IN WARDROBE AREA AND INSPECTED F
            OR OBVIOUS DEFECTS. NO DEFECTS FOUND AND NO BURNING
            SMELL PRESENT. INSTALLED BOTH PANELS AS REQUIRED A/C GOOD FOR SERVICE
